Semi-monotonic inexact augmented Lagrangians for quadratic programing with equality constraints

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/56735

Show full item record


Title: Semi-monotonic inexact augmented Lagrangians for quadratic programing with equality constraints
Author: Dostál, Zdeněk
Date issue: 2005
Citation: Optimization methods and software. 2005, vol. 20, no. 6, p. 715 - 727.
URI: http://hdl.handle.net/10084/56735
ISSN: 1055-6788
DOI: 10.1080/10556780410001733513
URI: http://dx.doi.org/10.1080/10556780410001733513
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics